# SDR AALA20151128003

- Difficulty date: November 28, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 69,256 hours, 10,976 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240665
- Part serial: 062C2327
- Condition: Faulty
- Location: Window Heat
- Part time: 32,885 hours, 7,657 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CRUISE, BURN MARKS APPEARED ON THE FIRST OFFICERS NR 1 WINDOW, FOLLOWED BY CRACKING OF THE WINDOW.  R & R FIRST OFFICER’S NR 1 WINDOW IAW AMM 56-11-01 & THE ASSOCIATED WINDOW HEAT CONTROLLER IAW AMM 30-41-01.  ALL OPERATIONAL CHECKS NORMAL.  SEE ALSO AALA20151130001.
